# SDR ZZDA2011191

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBOARD WHEEL WELL, CRACKED.  ACCOMPLISHED WHEEL WELL DOUBLER REPAIR PER SRM 71-70-10 AND SRM 51-41-02.
